Alert archive / New York / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 2, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at May 4, 2010, 1:06 PM EDT for Herkimer County, New York. It was in force for 54 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2010, 1:06 PM EDT (17:06 UTC)
- Expired
- May 4, 2010, 2:00 PM EDT
- In force
- 54 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
County Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 93 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 1:10 PM EDT | TSTM WND GST 60 | Ilion, NY | |
| May 4, 1:25 PM EDT | TSTM WND DMG | Ilion, NY | TREES DOWN |
| May 4, 1:25 PM EDT | TSTM WND GST 53 | Ilion, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1395 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
283
WUUS51 KALY 041706
SVRALY
NYC043-041800-
/O.NEW.KALY.SV.W.0002.100504T1706Z-100504T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
106 PM EDT TUE MAY 4 2010
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HERKIMER COUNTY IN EASTERN NEW YORK...
* UNTIL 200 PM EDT
* AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 23 MILES WEST OF POLAND TO 18 MILES NORTHWEST OF WEST WINFIELD
TO 17 MILES WEST OF WEST WINFIELD...AND MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WEST WINFIELD BY 125 PM EDT...
CEDARVILLE AND FRANKFORT BY 130 PM EDT...
COLD BROOK...POLAND...NEWPORT AND MOHAWK BY 135 PM EDT...
MIDDLEVILLE AND JORDANVILLE BY 140 PM EDT...
LITTLE FALLS BY 145 PM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4323 7508 4326 7517 4330 7516 4332 7510
4341 7510 4328 7471 4321 7470 4310 7477
4286 7477 4289 7488 4283 7490 4283 7494
4290 7509 4286 7514 4286 7522 4306 7522
TIME...MOT...LOC 1706Z 269DEG 41KT 4323 7550 4306 7544
4292 7551
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 11:40 AM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, May 4, 11:40 AM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 1140 AM EDT TUE MAY 4 2010 .SYNOPSIS... AN APPROACHING FRONTAL BOUNDARY WILL BRING SHOWERS AND SOME THUNDERSTORMS TO THE REGION TODAY. IN THE WAKE OF THIS FRONTAL BOUNDARY...WEAK HIGH PRESSURE WILL CROSS THE AREA TONIGHT. A WARM FRONT WILL LIFT NORTHWARD ON WEDNESDAY WITH AN INCREASINGLY SOUTHERLY WIND. MORE SHOWERS AND A FEW THUNDERSTORMS RETURN OVERNIGHT WEDNESDAY INTO EARLY THURSDAY AS A COLD FRONT TRACKS ACROSS NEW ENGLAND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 1145 AM EDT...SCATTERED TO NUMEROUS SHOWERS HAVE DEVELOPED ACROSS MUCH OF THE WESTERN AND SOUTHERN ADIRONDACKS...WITH MUCH MORE ISOLATED SHOWERS OCCURRING FURTHER S. A SMALL CLUSTER OF SHOWERS AND TSTMS ALSO WAS OCCURRING ACROSS CENTRAL NYS...JUST AHEAD OF SHORTWAVE TROUGH AXIS APPROACHING FROM THE EASTERN GREAT LAKES. OVER THE NEXT FEW HOURS...WE EXPECT NUMEROUS SHOWERS AND ISOLATED TSTMS TO DEVELOP/PERSIST ACROSS THE SOUTHERN DACKS...AND SHOULD EXPAND E INTO SOUTHERN VT. FURTHER S...ADDITIONAL ISOLATED TO SCATTERED SHOWERS SHOULD ALSO DEVELOP. GIVEN LOW WBZ HEIGHTS DROPPING TO 7000-8000 FT AGL THIS AFTERNOON...ANY TALLER SHOWERS/TSTMS WILL BE CAPABLE OF PRODUCING SMALL HAIL/GRAUPEL...ALONG WITH GUSTY WINDS IN EXCESS OF 35 MPH. HOWEVER...THE ABUNDANCE OF CLOUD COVER SHOULD LIMIT THE OVERALL INSTABILITY TO PREVENT STORMS FROM BECOMING SEVERE. ADDITIONALLY...OUR REGION WILL INCREASINGLY BECOME LOCATED WITHIN THE LEFT ENTRANCE REGION OF STRONG JET MAX...WHICH WILL TRANSLATE FURTHER S/E THIS AFTERNOON. THIS MAY ALLOW FOR SOME ENHANCED SUBSIDENCE/STRENGTHENING MID LEVEL CAP TO PREVENT SHOWERS/TSTMS FROM BECOMING SEVERE AS WELL. OVERALL...ONLY MINOR TWEAKS TO ONGOING FORECAST TO ACCOUNT FOR RECENT TEMP/DEWPOINT TRENDS. PREVIOUS DISCUSSION FOLLOWS... AS OF 4 AM...SHORT WAVE TROUGH AXIS WAS TRACKING ACROSS THE CENTRAL GREAT LAKES REGION WITH A SOMEWHAT DIFFLUENT PATTERN DOWNSTREAM AS 150KT 300MB JET WAS WITHIN THIS DOWNSTREAM SOUTHWEST FLOW REGIME. RADAR MOSAIC REVEALS A LINE OF SCT SHOWERS EXTENDING FROM WESTERN NY SOUTHWEST INTO THE OHIO RIVER VALLEY AND WHEN EXTRAPOLATING THE TIME OF ARRIVAL...OUR WESTERN CWA AROUND 15Z...HUDSON RIVER VALLEY AROUND 16Z AND ADJACENT WESTERN NEW ENGLAND 17-18Z. WITH SOME INSOLATION EXPECTED...TEMPERATURES SHOULD QUICKLY REBOUND THROUGH THE 60S THIS MORNING. HOWEVER...DEWPOINTS APPEAR RATHER LOW WITH VALUES INTO THE MIDDLE 40S TO AROUND 50F. MODIFIED FORECAST PROFILES REVEAL CAPES LESS THAN 1K J/KG AND RATHER SKINNY CAPE DENSITY. A CLOSE EXAMINATION DOES REVEAL STEEPENING LAPSE RATES WITH -20 TO -24C AT 500MB THROUGH THE DAY WITH INVERTED-V SIGNATURES TO WARRANT THE CONTINUED THREAT FOR SMALL HAIL AND GUSTY WINDS. AS SEEN UPSTREAM WITH SEVERE REPORTS...CAN NOT RULE OUT 1-2 MORE ROBUST UPDRAFTS TO PRODUCE A SEVERE EVENT. AFTER COLLABORATION WITH SPC THIS MORNING...FEEL THREAT IS RATHER LOW TO PRECLUDE SLIGHT RISK MENTION AND KEEP THE REGION WITHIN A "SEE TEXT". THERE WILL BE A WINDOW OF OPPORTUNITY THIS AFTERNOON FOR ANOTHER EPISODE OF STRONG WINDS AS MIXING LAYER HEIGHT FORECASTS WE MAY TAP INTO 30KT WINDS AGAIN WITH FROPA. COMPARED TO THE PAST COUPLE OF DAYS...HIGH TEMPS WILL RANGE FROM LOWER-MID 70S FOR THE HUDSON RIVER VALLEY INTO NW CT WITH MID TO UPPER 60S ELSEWHERE. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... SURFACE AND UPPER LEVEL TROUGH EXITS RATHER QUICKLY TO THE EAST EARLY THIS EVENING BEING REPLACED WITH A ANTICYCLONIC FLOW PATTERN. A TRANQUIL NIGHT WITH MOCLR SKIES AS TEMPERATURES DROP BACK INTO THE 40S...30S FOR THE ADIRONDACKS. A POWERFUL PACIFIC JET HAS COME ASHORE AND WILL EJECT OUT INTO THE CENTRAL AND NORTHERN PLAINS. BY WEDNESDAY...THIS WILL ALLOW FOR THAT COLD FRONT TO RETURN BACK AS A WARM FRONT AND LIFT NORTH THROUGH THE DAY. THIS WILL BRING ABOUT WARM ADVECTION AND THOSE WARMER SURFACE TEMPERATURES BACK THROUGH THE 70S. QUESTION WILL BE IF SHOWERS WILL DEVELOP WITHIN THE REGION OF STRONGER WARM ADVECTION AS DEPICTED BY THE NAM12. FOR NOW...WE WILL REFRAIN FROM MENTIONING OF PRECIP AND AWAIT FOR TRENDS TO BECOME MORE SOLIDIFIED. THIS PACIFIC SYSTEM WILL APPROACH WEDNESDAY NIGHT AND HERE IS WHERE THE MODELS BEGIN TO SHOW SOME TIMING DIFFERENCES. THE NAM IS THE SLOWEST PER THE NCEP MODEL SUITE WITH OTHER VARIOUS GLOBAL MODELS REVEALING A FASTER AND MORE PROGRESSIVE FEATURES. FEEL THIS IS MORE PRUDENT PER HPC DISCUSSION AND UPSTREAM TRENDS. THIS WILL BRING A RATHER STRONG COLD FRONT ACROSS THE REGION WEDNESDAY NIGHT. SHOWALTER INDICES DEPICT VALUES AOA 0C WITH FAVORABLE ENTRANCE REGION DYNAMICS OF UPPER JET COINCIDING WITH 40-50KT LOW LEVEL JET. AT THIS TIME...WILL INCREASE POPS BUT NOT TO THE EXTENT OF LIKELY VALUES SINCE TIMING OF FEATURES IS NOT COMPLETELY SOLIDIFIED. COLD ADVECTION WILL BE IN FULL SWING THURSDAY AS THOSE 850MB TEMPS DROP BACK DOWN INTO THE LOWER SINGLE DIGITS BY DAYS END WITH HIGH TEMPS A GOOD 5 TO 10 DEGREES COOLER WEST OF THE HUDSON RIVER /FURTHER EAST SOME ASSISTANCE OF DOWNSLOPING WILL KEEP TEMPERATURES INTO THE MIDDLE 70S FOR THE VALLEY AND PORTIONS OF NW CT/. FURTHERMORE...STRONG WEST- NORTHWEST WINDS ARE EXPECTED AS EFFECTIVE MIXING LAYER HEIGHTS SUGGEST AT LEAST 30KTS...PERHAPS EVEN HIGHER. LASTLY...WITH THE COLD ADVECTION OVER THE WARM WATERS OF LAKE ONTARIO...POTENTIAL FOR SOME LAKE EFFECT RAIN SHOWERS DOWNWIND INTO PORTIONS OF THE ADIRONDACKS AND WILL PLACE SLIGHT CHANCE POPS AT THIS TIME. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... PER NCEP MODEL DISCUSSION...ELECTED TO INITIALIZE THE GRIDS FOR MOST OF THIS PERIOD WITH HPC GUIDANCE. FRONTAL SYSTEM THAT MOVES THRU THE REGION THURSDAY STALLS OVER THE MID ATLANTIC REGION AS A WEAK RIDGE OF HIGH PRESSURE WEDGES ITS WAY SOUTHEAST FROM CENTRAL CANADA INTO THE REGION THURSDAY NIGHT WITH DRY WEATHER AND SEASONABLE LOWS. ON FRIDAY ANOTHER OF A SERIES OF DISTURBANCES MOVES FROM THE SOUTHERN PLAINS TO THE CENTRAL GREAT LAKES REGION...SPREADING CLOUDS AND PRECIP NORTH AND EAST INTO THE REGION...AS AN UPPER TROF PROGRESSES EAST INTO THE WESTERN GREAT LAKES. THE LOW BECOMES VERTICALLY STACKED AS THE TROF AND CUTOFF SHIFT EAST TO LAKE ONTARIO BY MIDDAY SATURDAY AND THE CUTOFF LIFTS OUT TO THE NORTHEAST DOWN THE ST. LAWRENCE VALLEY...OPENING THE WAY FOR MUCH COLDER AIR TO FLOW INTO THE REGION FROM NORTHEASTERN CANADA AROUND THE WEST SIDE OF THE UPPER LOW. ON FRIDAY NIGHT WE WILL BE LOOKING AT A CHANCE FOR SOME CONVECTION IN OUR SOUTHERN COUNTIES WITH SOME LOW VALUES OF CAPE. BEING IN DAY 4/5 WE HAVE KEPT POPS IN THE CHANCE CATEGORY. HIGHS FRIDAY...LOW 50S TO LOW 70S...LOWS FRIDAY NIGHT IN THE 40S AND 50S...WITH HIGHS SATURDAY FROM THE UPPER 40S TO NEAR 70. ON SATURDAY NIGHT LOWS DIP INTO THE UPPER 20S ACROSS THE ADIRONDACKS...WITH LOWS NEAR 40 IN THE WARMER HUDSON AND HOUSATONIC VALLEYS. SUNDAY WILL BE CLOUDY...BLUSTERY...AND COLD...WITH HIGHS FROM THE MID 40S NORTH TO THE UPPER 50S SOUTH. LOWS SUNDAY NIGHT WILL BE FROM THE UPPER 20S TO THE MID 30S... WHICH WOULD BE MORE TYPICAL OF MID APRIL. WITH PARTIAL SUNSHINE TEMPERATURES WILL REBOUND SOME ON MONDAY WITH HIGHS FROM THE LOWER 50S ACROSS THE ADIRONDACKS AND SOUTHERN VERMONT TO THE LOW 60S IN THE HUDSON VALLEY FROM ALBANY SOUTH. BOTH THE GFS AND THE ECMWF SHOW THE AREA OF MAXIMUM PRECIPITATION ACROSS THE WESTERN AND CENTRAL ADIRONDACKS WITH TOTALS OF 1.5 TO 2.5 INCHES...SOME OF WHICH COULD POSSIBLY COME AS WET SNOW ON SATURDAY NIGHT ESPECIALLY TO AREAS ABOVE ELEVATIONS OF 2000 FEET. && .AVIATION /16Z TUESDAY THROUGH SATURDAY/... LOCALIZED MVFR/IFR DUE TO RADIATION FOG WILL DISSIPATE BETWEEN 11Z AND 13Z. FOLLOWING THIS VFR FLIGHT CONDITIONS WILL PREVAIL ACROSS THE FORECAST AREA THROUGH TONIGHT. A SMALL AREA OF HIGH PRESSURE WAS OVER THE REGION EARLY THIS MORNING WITH MOSTLY CLEAR SKIES BETWEEN THE FINGER LAKES AND THE NEW ENGLAND COAST. WINDS EARLY THIS MORNING WERE CALM...OR NEARLY SO. AN UPPER LEVEL DISTURBANCE AND SURFACE FRONT WHICH WAS OVER WESTERN NEW YORK EARLY THIS MORNING WILL MAKE ITS WAY INTO THE REGION AND PASS THROUGH THE REGION LATE THIS MORNING AND EARLY THIS AFTERNOON. IT WILL BRING SHOWERS WITH SOME EMBEDDED THUNDER STORMS. LAPSE RATES WILL BE STEEP...SO GUSTY WINDS AND/OR SMALL HAIL IS POSSIBLE WITH THE STORMS. CONDITIONS MAY BRIEFLY DETERIORATE TO MVFR/IFR IN THE STORMS. WE HAVE INDICATED THIS WITH A VCSH AND CB CLOUD GROUP IN THE TAFS ALONG WITH A TEMPO GROUP FOR LOWER CIGS AND REDUCED VISIBILITY. WINDS TODAY WILL BECOME W/SW AND INCREASE TO BETWEEN 10 AND 15 KTS WITH GUSTS APPROACHING 25 KNOTS. THE WINDS WILL VEER AROUND TO THE NORTHWEST FOLLOWING THE PASSAGE OF THE FRONT AND WILL THEN DIMINISH TO LESS THAN 10 KNOTS AFTER 00Z WEDNESDAY WITH SKIES CLEARING IN THE EARLY EVENING. OUTLOOK... TUE NT-WED...VFR. NO SIG WX. THU..VFR...CHC MVFR ASSOC WITH SCT -SHRA/-TSRA. FRI...VFR/MVFR. CHC AFTERNOON -RA FRI NT-SAT...MVFR/IFR...CHC -RA. && .FIRE WEATHER... SHOWERS AND A FEW THUNDERSTORMS WILL OCCUR TODAY AS A FRONTAL BOUNDARY AND ASSOCIATED UPPER AIR DISTURBANCE CROSS THE REGION. WITH CLOUD COVER...EXPECTED MINIMUM RELATIVE HUMIDITIES WILL RANGE BETWEEN 35 AND 55 PERCENT. THE LOWER VALUES ARE EXPECTED INTO PORTIONS OF THE MID HUDSON RIVER VALLEY AND NORTHWEST CONNECTICUT. WESTERLY WINDS WILL INCREASE LATER TODAY WITH GUSTS TO NEAR 30 MPH EXPECTED. IMPROVING CONDITIONS TONIGHT WITH A WEAK RIDGE OF HIGH PRESSURE. WITH SOME EARLIER RAINFALL CAUSING WET GROUNDS...RELATIVE HUMIDITIES TONIGHT SHOULD RANGE BETWEEN 80 AND 100 PERCENT. WARM FRONT LIFTS NORTH ON WEDNESDAY WITH WARMER TEMPERATURES AND LOWER HUMIDITY VALUES...GENERALLY BETWEEN 20 AND 40 PERCENT. && .HYDROLOGY... NO PROBLEMS ARE ANTICIPATED ON THE RIVERS OVER THE NEXT FEW DAYS WITH STREAM AND RIVER FLOWS REMAINING BELOW TO WELL BELOW NORMAL FOR THIS TIME OF YEAR. THE MOST RECENT STORM BROUGHT RAINFALL OF A QUARTER INCH TO HALF INCH TO OUR SOUTHERN COUNTIES WHICH RESULTED IN A VERY MINOR RESPONSE ON THE RIVERS. FARTHER NORTH RAINFALL WAS VERY LIGHT WITH VERY LITTLE EFFECT ON THE RIVERS. SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR THIS AFTERNOON BUT MOISTURE IS LIMITED AND RAINFALL SHOULD AMOUNT TO LESS THAN A QUARTER INCH...AND THUS IT WILL HAVE VERY LITTLE EFFECT ON THE RIVERS. A MORE WIDESPREAD RAINFALL EVENT IS POSSIBLE FRIDAY INTO SATURDAY WHICH MAY PRODUCE OVER AN INCH OR RAIN AND CAUSE SOME RISES ON AREA STREAMS AND RIVERS. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS... PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...BGM NEAR TERM...KL/BGM SHORT TERM...BGM LONG TERM...RCK AVIATION...RCK FIRE WEATHER...BGM HYDROLOGY...RCK
Hazardous weather outlook, May 4, 4:11 AM EDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 411 AM EDT TUE MAY 4 2010 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-051100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 411 AM EDT TUE MAY 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY INTO EARLY THIS EVENING AS A COLD FRONT MOVES FROM WEST TO EAST ACROSS THE REGION. SOME OF THESE THUNDERSTORMS MAY CONTAIN SMALL HAIL AND OR GUSTY WINDS AS THEY TRACK TO THE EAST AROUND 20 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE FOR THUNDERSTORMS LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. A COLDER AIR MASS IS SET TO FILTER INTO THE REGION THIS WEEKEND. WITH THE GROWING SEASON AHEAD OF SCHEDULE IN MANY LOCATIONS...THE POTENTIAL FOR FROST OR FREEZING CONDITIONS APPEARS TO BE ON THE INCREASE. STAY TUNED FOR THE LATEST FORECAST INFORMATION FROM YOUR NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 1:32 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 58 min |
| May 4, 1:59 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 50 min |
| May 4, 2:22 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Rensselaer, Saratoga, Schenectady, Washington | 53 min |
| May 4, 2:44 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer, Schoharie, Ulster | 61 min |
| May 4, 3:12 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 63 min |
| May 4, 3:22 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Rensselaer | 53 min |
| May 4, 3:58 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Ulster | 53 min |
Nearby
Severe Thunderstorm Warnings in New York, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.